# SDR 06FDEA02294

- Difficulty date: June 15, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW NR 15 STRINGER END FOUND CRACK.  RHW NR 15 STRINGER END REPAIR AS PER EA NR 1-5710-102310, TITLE: WINGS, WING STRINGER, RIGHT WING, STRINGER 15 CRACK AT XORS 433.00 AND SRM 57-20-00 FIG 10 VOL I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
